We establish sufficient conditions for the existence of solutions of boundary value problems for a fractional differential inclusion with nonlocal multipoint boundary conditions involving the Caputo type derivative with order . Both convex- and nonconvex-valued right-hand sides are considered.
"Boundary value problems for fractional differential inclusions with nonlocal multipoint boundary conditions." Rocky Mountain J. Math. 50 (6) 2059 - 2072, December 2020. https://doi.org/10.1216/rmj.2020.50.2059